# SDR AALA20130406003

- Difficulty date: April 2, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 65,055 hours, 22,524 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT UPPER HORIZONTAL PIVOT (OUTER) PLATE.  REMOVED CORROSION AND ACCOMPLISHED REPAIRED PER EA B757-55-029106.
